# SDR CALA2023062301987

- Difficulty date: June 22, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N76508
- Make and model: Boeing 737824
- Aircraft serial: 31639
- Aircraft time: 50,648 hours, 17,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD071701100
- Part serial: 181718
- Condition: Discharged
- Location: M1675
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY LIGHT INOP (REF AAR N/R 9784288) REPLACED BATTERY PACK AT EMERGENCY POWER SUPPLY M1675 OPS CHECK OF EMERGENCY LIGHT PERFORMED NORMAL REF B737 AMM 31-51-06-960-805, B737 SSM 33-51-12. (WORK ACCOMPLISHED BY V891307)
